| Model Number |
02.12.0311FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 1910191: (b)(4) items manufactured and released on 02-jan-2020.Expiration date: 2024-dec-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and instability and the pathogen is unknown.About 2 years and 7 months after the primary surgery, the surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.